Characterizations of variable domination structures via nonlinear scalarization

G. Y. Chen, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

51 Citations (Scopus)

Abstract

In this paper, a nonlinear scalarization function is introduced for a variable domination structure. It is shown that this function is positively homogeneous, subadditive, and strictly monotone. This nonlinear function is then applied to characterize the weakly nondominated solution of multicriteria decision making problems and the solution of vector variational inequalities.
Original languageEnglish
Pages (from-to)97-110
Number of pages14
JournalJournal of Optimization Theory and Applications
Volume112
Issue number1
DOIs
Publication statusPublished - 1 Jan 2002

Keywords

  • nondominated solutions
  • nonlinear scalarization
  • Variable domination structures
  • vector optimization
  • vector variational inequality

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this